Vol. 65, No. 1, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Faithful distributive modules over incidence algebras

Robert Benjamin Feinberg

Vol. 65 (1976), No. 1, 35–45
Abstract

Let Q be a lower finite quasi-ordered set and let I(Q) be the incidence algebra of Q over a field K. In this paper we determine all faithful distributive modules over I(Q) and relate the result to the structure of the outer automorphism group of the algebra. In the case when Q is finite we also determine all left ideals L of I(Q) such that I(Q)I(Q)∕L is a faithful distributive module over I(Q).

Mathematical Subject Classification
Primary: 16A64, 16A64
Secondary: 06A70
Milestones
Received: 20 November 1975
Published: 1 July 1976
Authors
Robert Benjamin Feinberg